# SDR 98FDEA00475

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N386FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46620
- System (JASC): 7120 · Engine Mount Section
- Part: Fitting
- Part number: AUB70251
- Condition: Corroded
- Location: Nr 1 P6ylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM 042  STA-LAX - CORROSION FOUND TO EXCEED LIMITS ON NR 1 PYLON AFT MOUNT BULKHEAD FITTING.  REMOVED AND REPLACED NR 1 PYLON AFT BULKHEAD FITTING PER SRM 51-00-01.
